# SDR UPS96821337

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FRAME AT STA 1220 CORRODED BETWEEN L32R AND L33R.  REMOVED CORRODED Z- FITTING, DRILLED AND INSTALLED NEW Z-FITTING IAW DC8 SRM 51-1-20D.
